# SDR HNAA2013050600254

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 51,039 hours, 56,210 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8300101
- Part serial: 34891
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, DURING GEAR RETRACTION, NLG INDICATED UNSAFE AND ALL GEAR DOORS STAYED OPEN.  R & R NLG RETRACT ACTUATOR.  OPS CHECKED GOOD ON GROUND IAW AMM 32-30-31. OK FOR SERVICE AT THIS TIME.
